# SDR AALA201707109053

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 11,680 hours, 4,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Abnormal
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT THE RIGHT AFT GALLEY HAS AN UPSIDE DOWN LENS.  REMOVED AND REPLACED THE EXIT SIGN IAW AMM 33-51-03.  OPS CHECKED GOOD.
